# SDR SWAA2016041851046

- Difficulty date: April 11, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 86,082 hours, 66,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY BODY FRAME WEB CRACKED AT BS 328, STRINGER 20R+6.  REPAIRED WEB IAW EA.
